Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sur l'inégalité de Poincaré, à support compact, pour un ou plusieurs champs de vecteurs


Author: Makhlouf Derridj
Journal: Proc. Amer. Math. Soc. 129 (2001), 2331-2342
MSC (2000): Primary 37C10, 35H10, 35B45
Published electronically: January 23, 2001
MathSciNet review: 1823916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Nous démontrons, dans cette note, une inégalité de type Poincaré pour un ou plusieurs champs de vecteurs $\{X_j\}_{j = 1 ,\dotsc,r}, r \geq 1$, et des fonctions régulières à support contenu dans un voisinage d'une hypersurface $S$, sous une hypothèse naturelle de contact entre $S$ et la famille $\{ X_j \}$. La constante intervenant dans cette inégalité est précisément reliée à l'épaisseur du voisinage autour de $S$et à l'ordre du contact entre $S$ et $\{ X_j \}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37C10, 35H10, 35B45

Retrieve articles in all journals with MSC (2000): 37C10, 35H10, 35B45


Additional Information

Makhlouf Derridj
Affiliation: Upresa Cnrs 6085, site Colbert, Université de Rouen, F76821 Mont Saint-Aignan, France
Email: Makhlouf.Derridj@univ_rouen.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05802-6
PII: S 0002-9939(01)05802-6
Received by editor(s): December 2, 1999
Published electronically: January 23, 2001
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2001 American Mathematical Society